# SDR 95FDEA01563

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2611 · Smoke Detection
- Part: Smoke  Detector
- Part number: 774001
- Condition: Malfunctioned
- Location: Nr 2 Cargo
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO SMOKE LIGHT AND BELL CAME ON FOR 5 SECONDS, THEN OFF.  AFTER 2 MINUTES BOTH CAME ON AGAIN FOR 5 SECONDS, THEN OFF AGAIN ON FINAL APPROACH.  REMOVED AND REPLACED NR 2 CARGO SMOKE DETECTOR AND OPS CK NORMAL.
